# SDR CA981027010

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 071349561
- Condition: Cracked
- Location: Lt Mlg
- Part time: 344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHANGE OVER FROM FLOATS TO WHEEL GEAR, THE LEFT MAIN LANDING GEAR OUTBOARD SUPPORT BRACKET FOUND CRACKED.
